# SDR USAA2010112492660

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 56,535 hours, 37,799 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CORROSION ON RIGHT HORIZONTAL STABILIZER INNER HINGE PIN AT ELEVATOR STA 24.  REPLACED RIGHT HORIZONTAL STABILIZER INNER HINGE PIN AT ELEVATOR STA 24 IAW JOB CARD 03T710227003.
